# SDR CA190308014

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: S5537497500251
- Condition: Corroded
- Location: Rudder
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER RUDDER MACHINED RIB CORRODED.
